# SDR AALA202210175197

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 30,003 hours, 11,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4L INDICATING LOW PRESSURE ON CIDS PANEL. MAINTENANCE SERVICED 4L DOOR DAMPER PER AMM 52-10-00.
